EconPapers    
Economics at your fingertips  
 

An Econometric Model of the Regulated Emissions for Fuel-Efficient New Vehicles

Daniel Khazzoom J

Journal of Environmental Economics and Management, 1995, vol. 28, issue 2, 190-204

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0095-0696(85)71013-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:28:y:1995:i:2:p:190-204

Access Statistics for this article

Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates

More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jeeman:v:28:y:1995:i:2:p:190-204